# SDR CALA2013102292250

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,524 hours, 25,001 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Splice
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN GEAR DOORS FROM P72 MAINTENANCE PANEL WITH ALL DOOR OPEN SWITCH.  GEAR DOORS OPENED WITH ALTERNATE GEAR EXTEND SWITCH ON FIRST OFFICERS FWD PANEL. REMOVED CLAMP & SAFETY WIRE FROM RT GEAR DOOR MICO SWITCH.  SECURED RT GEAR DOOR SWITCH S10370 IAW MM.  REPLACED BOTH ALL DOORS OPEN SWITCH & DOORS OPEN ARM SWITCH ON P72 PANEL S10190 & SS10191 IAW WDM32-12-11 NO HELP.  FOUND SPLICE SP1246 BAD.  REPLACED SPLICE SEE WDM32-12-11, OPERATIONS CHECKED GOOD.
